# SDR SWIA200515217

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 7,444 hours, 6,502 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Switch
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT AUTOPILOT ON STAB/MACH TRIM 1 AND 2 AND DISCONNECTED.  REPLACED CAPT STAB DISCONNECT SWITCH IAW CRJ MM27-41-30.  OPERATIONAL CHECK GOOD.
